# SDR WX0A2021093073846

- Difficulty date: September 30, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N247NV
- Make and model: Airbus A320-214
- Aircraft serial: 7704
- Aircraft time: 11,645 hours, 5,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN RIGHT EPSU 12WL SHOWS A BATTERY FAULT. / REMOVED & REPLACED RIGHT MID CABIN EPSU 12WL BATTERY & OPS CHECK GOOD IAW AMM 33-51-38."
